times I take large quanities of tylenol as I am also addicted to pain killers.Not intentional. I am a victom of circumstance.Reguardless of reason I am trying to find ways to deal with a situation.I am left with signifacant pain after my back surgerys,and I have a hard time making my meds last all month.So I end up buying what ever is available on the street.Most of which have high levels of tylenol.Help! I am at the point of just trying to do with out all together, and my doctors says, I am trying to get out of being disabled not gonna happen. One of our members thinks I am looking for and easy way out I am looking for anyway out of this #######!web these doctors I trusted have got me climbing around n I am sick of this shit. Thanks to all the publicity these oh so wonderful oxycontin I take have gotton over the yrs .naturally my childer look at me as some sort of herion addict and beleive me there is a signifacant difference in taking pills and shooting herion as I just left detox where they tryed to put me on suboxone well about two weeks into that and I firgured out this was another pile of shit as I feel that is merely away to increase your opiate level and make people think your trying to help yourself,If you new what I know youll leave that alone!!! Im shocked that more parents arent trying to get that banned coruse the people taking arent gonna tell you this they dont want you to know there dirty little secrets. takes and idiot to take that bait and I am far from gone yet!!! Merely climbing another mountain.
I do see you have been trying everything. I would first suggest giving Suboxone another try. Suboxone will be better for your body than all the other drugs you are taking. If not may I suggest you try some biofeedback, maybe you can bring down your pain level yourself. Remember I said down not gone ! Also check with a Nutritionist maybe they have some teas for you to calm down your nerve endings.
I went through back pain for many years so, yes I have been there.
To Better Days
Hi Mislead! Boy do you sound like me!! Yes these doctors do like to hook you up to this crap and then treat you like you are a criminal just looking for drugs--BELIEVE me I have been thru it and am still going thru it! Do NOT tell them you have bought drugs on the street or they will treat you like a common street junkie! I told them that I used marijuana and it has haunted me at every doc I go to even though I have not smoked in over a year and can prove it! But as to your question-yes excessive amounts of tylenol will cause leg cramps and itchy-ness! Try not to take too much of it. Try Motrin just be careful of your tummy! I wouldn't mess with suboxone as I have heard WAY too many horror stories but I will tell you that "itsmetoo" knows what she is talking about so maybe try what she suggests! I wish you luck and will be here if you need an ear... good luck! Scoot1724
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Nov 2017 • 2 answers
Updated 9 Apr 2012 • 3 answers
Updated 9 Mar 2015 • 2 answers
Updated 28 Mar 2014 • 2 answers
I have lower lumbar pain tail bone up to bottom waist and severe pain down left leg 24/7 am going to
Updated 21 Jan 2017 • 1 answer